# SDR USAA001407

- Difficulty date: August 31, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 5 INCHES BY .25 INCH, BS 328M 11.5 INCHES IN FROM FORWARD SERVICE DOOR.  INSTALLED REPAIR ANGLES, T-CAP PER SRM 53-00-51 FOG 201.  (M)
